# SDR ASAA2013011393669

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 20,870 hours, 6,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  ACCOMPLISHED CABIN TEMP CONTROLLER BITE IAW AMM REF 21-61-00, OPS CHECKED NORMAL. GROUND VERIFICATION SUCCESSFUL.
